# SDR MALA060536

- Difficulty date: August 25, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 22,284 hours, 24,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6501171202
- Part serial: 9907109
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED CAPACITY CHECK PER BFGOODRICH CMM WO 413144.  REPLACED BATTERY PACK.
